skip to main content
Ngôn ngữ:
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters

Kết quả 1 - 20 của 1.249  trong Tất cả tài nguyên

Kết quả 1 2 3 4 5 next page
Chỉ hiển thị
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Two-Gap Two-Elliptic Solution of Boussinesq Equation

Amosenok, Evgeniy ; Smirnov, Aleksandr

Letters in Mathematical Physics, 2011, Vol.96(1), pp.157-168 [Tạp chí có phản biện]

ISSN: 0377-9017 ; E-ISSN: 1573-0530 ; DOI: 10.1007/s11005-010-0447-8

Truy cập trực tuyến

Phiên bản sẵn có
2
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Well-posedness of a higher order modified Camassa–Holm equation in spaces of low regularity

Li, Yongsheng ; Yan, Wei ; Yang, Xingyu

Journal of Evolution Equations, 2010, Vol.10(2), pp.465-486 [Tạp chí có phản biện]

ISSN: 1424-3199 ; E-ISSN: 1424-3202 ; DOI: 10.1007/s00028-010-0057-z

Truy cập trực tuyến

Phiên bản sẵn có
3
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On the supercritical KdV equation with time-oscillating nonlinearity

Panthee, M. ; Scialom, M.

Nonlinear Differential Equations and Applications NoDEA, 2013, Vol.20(3), pp.1191-1212 [Tạp chí có phản biện]

ISSN: 1021-9722 ; E-ISSN: 1420-9004 ; DOI: 10.1007/s00030-012-0204-z

Truy cập trực tuyến

Phiên bản sẵn có
4
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Null controllability with constraints on the state for the linear Korteweg-de Vries equation

Chen, Mo

Archiv der Mathematik, 2015, Vol.104(2), pp.189-199 [Tạp chí có phản biện]

ISSN: 0003-889X ; E-ISSN: 1420-8938 ; DOI: 10.1007/s00013-015-0730-0

Truy cập trực tuyến

Phiên bản sẵn có
5
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Well-Posedness of an Integrable Generalization of the Nonlinear Schrödinger Equation on the Circle

Fokas, Athanasios ; Himonas, A.

Letters in Mathematical Physics, 2011, Vol.96(1), pp.169-189 [Tạp chí có phản biện]

ISSN: 0377-9017 ; E-ISSN: 1573-0530 ; DOI: 10.1007/s11005-011-0488-7

Truy cập trực tuyến

Phiên bản sẵn có
6
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Geodesic completeness for Sobolev H s -metrics on the diffeomorphism group of the circle

Escher, Joachim ; Kolev, Boris

Journal of Evolution Equations, 2014, Vol.14(4), pp.949-968 [Tạp chí có phản biện]

ISSN: 1424-3199 ; E-ISSN: 1424-3202 ; DOI: 10.1007/s00028-014-0245-3

Truy cập trực tuyến

Phiên bản sẵn có
7
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Global attractor for the weakly damped forced KdV equation in Sobolev spaces of low regularity

Yang, Xingyu

Nonlinear Differential Equations and Applications NoDEA, 2011, Vol.18(3), pp.273-285 [Tạp chí có phản biện]

ISSN: 1021-9722 ; E-ISSN: 1420-9004 ; DOI: 10.1007/s00030-010-0095-9

Truy cập trực tuyến

Phiên bản sẵn có
8
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Local well-posedness for the periodic higher order KdV type equations

Hirayama, Hiroyuki

Nonlinear Differential Equations and Applications NoDEA, 2012, Vol.19(6), pp.677-693 [Tạp chí có phản biện]

ISSN: 1021-9722 ; E-ISSN: 1420-9004 ; DOI: 10.1007/s00030-011-0147-9

Truy cập trực tuyến

Phiên bản sẵn có
9
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Algebro-geometric solutions for the Hunter–Saxton hierarchy

Hou, Yu ; Fan, Engui ; Zhao, Peng

Zeitschrift für angewandte Mathematik und Physik, 2014, Vol.65(3), pp.487-520 [Tạp chí có phản biện]

ISSN: 0044-2275 ; E-ISSN: 1420-9039 ; DOI: 10.1007/s00033-013-0339-8

Truy cập trực tuyến

Phiên bản sẵn có
10
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

An $${\hbar}$$ -expansion of the Toda hierarchy

Takasaki, Kanehisa ; Takebe, Takashi

Analysis and Mathematical Physics, 2012, Vol.2(2), pp.171-214 [Tạp chí có phản biện]

ISSN: 1664-2368 ; E-ISSN: 1664-235X ; DOI: 10.1007/s13324-012-0026-5

Truy cập trực tuyến

Phiên bản sẵn có
11
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Contribution of higher order terms in electron-acoustic solitary waves with vortex electron distribution

Demiray, Hilmi

Zeitschrift für angewandte Mathematik und Physik, 2014, Vol.65(6), pp.1223-1231 [Tạp chí có phản biện]

ISSN: 0044-2275 ; E-ISSN: 1420-9039 ; DOI: 10.1007/s00033-013-0394-1

Truy cập trực tuyến

Phiên bản sẵn có
12
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Vector Hyperbolic Equations on the Sphere Possessing Integrable Third-Order Symmetries

Meshkov, Anatoly ; Sokolov, Vladimir

Letters in Mathematical Physics, 2014, Vol.104(3), pp.341-360 [Tạp chí có phản biện]

ISSN: 0377-9017 ; E-ISSN: 1573-0530 ; DOI: 10.1007/s11005-013-0665-y

Truy cập trực tuyến

Phiên bản sẵn có
13
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

A local discontinuous Galerkin method for the Burgers–Poisson equation

Liu, Hailiang ; Ploymaklam, Nattapol

Numerische Mathematik, 2015, Vol.129(2), pp.321-351 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-014-0641-1

Truy cập trực tuyến

Phiên bản sẵn có
14
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Non-uniform dependence on initial data for the periodic modified Camassa–Holm equation

Fu, Yanggeng ; Liu, Zhengrong

Nonlinear Differential Equations and Applications NoDEA, 2013, Vol.20(3), pp.741-755 [Tạp chí có phản biện]

ISSN: 1021-9722 ; E-ISSN: 1420-9004 ; DOI: 10.1007/s00030-012-0177-y

Truy cập trực tuyến

Phiên bản sẵn có
15
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Low regularity bounds for mKdV

Christ, Michael ; Holmer, Justin ; Tataru, Daniel

Truy cập trực tuyến

16
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Global rough solutions to the critical generalized KdV equation

Farah, Luiz Gustavo

Journal of Differential Equations, 2010, Vol.249(8), pp.1968-1985 [Tạp chí có phản biện]

ISSN: 0022-0396 ; E-ISSN: 1090-2732 ; DOI: 10.1016/j.jde.2010.05.010

Truy cập trực tuyến

Phiên bản sẵn có
17
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Problema de Cauchy para un Sistema de la Jerarquía AKNS

Mendoza Uribe, Aldo ; Montealegre Scott, Juan

Pro Mathematica; Vol. 25, No. 49 (2011); 85-124

Truy cập trực tuyến

18
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

On initial-boundary value problems in a strip for generalized two-dimensional Zakharov-Kuznetsov equation

Faminskii, Andrei ; Baykova, Evgeniya

Arxiv ID: 1212.5896

Truy cập trực tuyến

19
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Soliton surfaces and generalized symmetries of integrable systems

Grundland, A. M. ; Post, S. ; Riglioni, D.

Arxiv ID: 1302.6887

Truy cập trực tuyến

Phiên bản sẵn có
20
Material Type:
Bài báo
Thêm vào Góc nghiên cứu

Convergent numerical schemes for the compressible hyperelastic rod wave equation

Cohen, David ; Raynaud, Xavier

Numerische Mathematik, 2012, Vol.122(1), pp.1-59 [Tạp chí có phản biện]

ISSN: 0029-599X ; E-ISSN: 0945-3245 ; DOI: 10.1007/s00211-012-0452-1

Truy cập trực tuyến

Phiên bản sẵn có

Kết quả 1 - 20 của 1.249  trong Tất cả tài nguyên

Kết quả 1 2 3 4 5 next page

Chủ đề của tôi

  1. Thiết lập

Refine Search Results

Mở rộng kết quả tìm kiếm

  1.   

Chỉ hiển thị

  1. Tạp chí có phản biện (674)

Lọc kết quả

Năm xuất bản 

Từ đến
  1. Trước1996  (47)
  2. 1996đến2001  (76)
  3. 2002đến2007  (247)
  4. 2008đến2014  (440)
  5. Sau 2014  (436)
  6. Lựa chọn khác open sub menu

Ngôn ngữ 

  1. English  (722)
  2. Chinese  (15)
  3. Japanese  (3)
  4. French  (1)
  5. Spanish  (1)
  6. Lựa chọn khác open sub menu

Gợi ý tìm kiếm

Bỏ qua truy vấn này và tìm kiếm mọi thứ

theo tác giả:

  1. Biswas, Anjan
  2. Kac, Victor G.
  3. Holden, Helge
  4. De Sole, Alberto
  5. Isaza, Pedro

Đang tìm Cơ sở dữ liệu bên ngoài...